# SDR DALA2025120308818

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 65,612 hours, 34,276 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Hinge
- Condition: Damaged
- Location: Galley Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 401 WORK DECK SUMP SCREEN DAMAGED.   INSTALLED HINGE ON AFT GALLEY DRAIN SUMP SCREEN. IAW A319 AMM 25-31. (1330040).
